| Model Number |
N/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/16/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the femoral impactor broke while impacting trial femur.All pieces of plastic were removed.Another instrument was used to complete the surgery.There was no consequences or impact to the patient.
Additional Manufacturer Narrative
(b)(4).The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d4; d9; g3; g6; h1; h2; h3; h4; h6; h11 visual examination of the returned product found it to exhibit signs of repeated use (nicked/ gouged) and has fractured in the corner of the pad.Fracture analysis of the fracture surface and mode align with those reported in summary of failure analysis.The device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined complaint confirmed based on the returned product.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.